# SDR WX0A070597

- Difficulty date: September 11, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT GALLEY MOUNT G4, FOUND SEAT TRACK CORRODED.  REPAIRED SEAT TRACK AT FS 1184-1201, LBL 22 IAW MD-80 SRM 53-05 FIG 4E.
